# SDR AALA201811053006

- Difficulty date: November 2, 2018
- Submitted: November 5, 2018
- Operation: Air carrier
- Aircraft: N733AR
- Make and model: Boeing 777323ER
- Aircraft serial: 33524
- Aircraft time: 17,195 hours, 1,880 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Part serial: 320404
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHENT OF CARD 2324 PART OF ST 27,  THE BATTERY PACK IN THE FIRST CLASS DOME LIGHT LEFT SIDE FAILED.  REPLACED BATTERY PACK IAW AMM 33-51-06. ITEM.  OK FOR SERVICE.
